Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space

V. N. Ushakov, P. D. Lebedev

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

1 цитирование (Scopus)
Язык оригиналаАнглийский
Страницы (с-по)225-237
Число страниц13
ЖурналProceedings of the Steklov Institute of Mathematics
Том293
DOI
СостояниеОпубликовано - июл 2016

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика, Прикладная
    • Математика

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{7a06dc7392ff4dfc97be02b189a28b3a,
    title = "Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space",
    keywords = "Hausdorff deviation, best n-net, ball cover, Chebyshev center, POSTERIORI MINIMAX ESTIMATION, DISCRETE DYNAMIC-SYSTEMS, STATES",
    author = "Ushakov, {V. N.} and Lebedev, {P. D.}",
    year = "2016",
    month = "7",
    doi = "10.1134/S0081543816050205",
    language = "English",
    volume = "293",
    pages = "225--237",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Maik Nauka-Interperiodica Publishing",

    }

    Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space. / Ushakov, V. N.; Lebedev, P. D.

    В: Proceedings of the Steklov Institute of Mathematics, Том 293, 07.2016, стр. 225-237.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space

    AU - Ushakov, V. N.

    AU - Lebedev, P. D.

    PY - 2016/7

    Y1 - 2016/7

    KW - Hausdorff deviation

    KW - best n-net

    KW - ball cover

    KW - Chebyshev center

    KW - POSTERIORI MINIMAX ESTIMATION

    KW - DISCRETE DYNAMIC-SYSTEMS

    KW - STATES

    UR - http://www.scopus.com/inward/record.url?scp=84978472236&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000380005200020

    UR - http://elibrary.ru/item.asp?id=27058643

    U2 - 10.1134/S0081543816050205

    DO - 10.1134/S0081543816050205

    M3 - Article

    VL - 293

    SP - 225

    EP - 237

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    ER -